On the upper bound of the size of the r-cover-free families

Ruszinkó, Miklós (1994) On the upper bound of the size of the r-cover-free families. JOURNAL OF COMBINATORIAL THEORY SERIES A, 66 (2). pp. 302-310.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:47
Last Modified: 11 Dec 2012 14:47
URI: http://eprints.sztaki.hu/id/eprint/641

Update Item Update Item